On interpolation in Lp spacesReport as inadecuate

On interpolation in Lp spaces - Download this document for free, or read online. Document in PDF available to download.

Samara State University.Maligranda, Lech Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.ORCID iD: 0000-0002-9584-4083 2003 (English)In: Mathematical notes of the Academy of Sciences of the USSR, ISSN 0001-4346, E-ISSN 1573-8876, Vol. 74, no 5-6, 734-739 p.Article in journal (Refereed) Published

Place, publisher, year, edition, pages: 2003. Vol. 74, no 5-6, 734-739 p.

Research subject: Mathematics

Identifiers: URN: urn:nbn:se:ltu:diva-8795DOI: 10.1023/B:MATN.0000009006.81597.35Local ID: 75639f00-a627-11db-9811-000ea68e967bOAI: oai:DiVA.org:ltu-8795DiVA: diva2:981733

Note: Validerad; 2003; 20070117 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-01-18Bibliographically approved

Author: Astashin, S. V.

Source: http://ltu.diva-portal.org/

Related documents